| Model Number |
10603 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2019 as no event date was provided.Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 3.50 x 20 synergy drug-eluting stent was advanced for treatment.However, it was noted that the delivery shaft broke.Both sections of the catheter were removed and the procedure was completed with another synergy stent.There were no patient complications nor injuries reported.
Additional Manufacturer Narrative
B3 date of event: used (b)(6) 2019 as no event date was provided.Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.50 x 20 mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks and a break 65cm distal to the distal end of the strain relief.A visual examination of the outer and inner lumen and mid-shaft section found no issues.No other issues were identified during the product analysis.
Event or Problem Description